# SDR ZZDA2007255

- Difficulty date: July 31, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N166AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FELL FROM JACKS RESULTING IN DAMAGE TO THE FUSELAGE FROM FS 1072-1088.  THE FUSELAGE SKIN WAS PUNCTURED IN THE AREA.  FABRICATED REPAIR PARTS AND INSTALLED PER AIRTRAN EA 37-53-00614IR.
